# SDR DL72S971773

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 520304900
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 350 CABIN STARTED CLIMBING AT 650 FPM.  CARGO HEAT OUTFLOW AND MAIN OUTFLOW VLV'S CLOSED.  LT PACK WENT TO FULL CLOSED AND WOULD NOT CHANGE.  NO DUCT OVERHEAT OR PACK TRIP OFF LIGHT, ALSO NO PRESS FAILURE LIGHTS.  FOUND C-3 CARGO DOOR FWD LWR CORNER CRACKED.  REPLACED   DOOR.
